Alert archive / Colorado / High Wind Warnings in 2009

High Wind Warning 14, NWS Denver/Boulder, CO

January 27, 20097 counties in Colorado

NWS Denver/Boulder, CO issued this high wind warning at Jan 27, 2009, 9:53 PM MST for 7 counties in Colorado. It took effect at Jan 27, 2009, 10:00 PM MST. It was in force for 13 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 27, 2009, 9:53 PM MST (04:53 UTC)
In effect from
Jan 27, 2009, 10:00 PM MST
Expired
Jan 28, 2009, 11:00 AM MST
In force
13 hr
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO

The radar

The Denver radar (KFTG), 74 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 27, 11:10 PM MSTNON-TSTM WND GST 758 Sse Boulder, CONATIONAL WIND TECHNOLOGY CENTER
Jan 28, 12:10 AM MSTNON-TSTM WND GST 758 Sse Boulder, CONATIONAL WIND TECHNOLOGY CENTER
Jan 28, 12:25 AM MSTNON-TSTM WND GST 65Nederland, CO
Jan 28, 12:27 AM MSTNON-TSTM WND GST 795 Nw Boulder, CONEAR LEE HILL
Jan 28, 1:00 AM MSTNON-TSTM WND GST 8210 Sw Loveland, COPINEWOOD LAKE
Jan 28, 1:25 AM MSTNON-TSTM WND GST 65Nederland, CO
Jan 28, 1:27 AM MSTNON-TSTM WND GST 795 Nw Boulder, CONEAR LEE HILL
Jan 28, 2:00 AM MSTNON-TSTM WND GST 8210 Sw Loveland, COPINEWOOD LAKE
Jan 28, 4:35 AM MSTNON-TSTM WND GST 933 S Mt Audubon, CONIWOT RIDGE 12264 FEET
Jan 28, 5:25 AM MSTNON-TSTM WND GST 1006 Nw Boulder, COSUSTAINED 72 MPH.
Jan 28, 5:35 AM MSTNON-TSTM WND GST 933 S Mt Audubon, CONIWOT RIDGE 12264 FEET
Jan 28, 5:35 AM MSTNON-TSTM WND GST 93Niwot, CO
Jan 28, 6:25 AM MSTNON-TSTM WND GST 726 Nw Boulder, COGUSTS TO 100 MPH
Jan 28, 6:25 AM MSTNON-TSTM WND GST 1006 Nw Boulder, COSUSTAINED 72 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2009-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2009-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2455 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBOU 280453
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
953 PM MST TUE JAN 27 2009

COZ035-036-281300-
/O.NEW.KBOU.HW.W.0014.090128T0500Z-090128T1800Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
953 PM MST TUE JAN 27 2009

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST WEDNESDAY. 

STRONG WINDS ALOFT WILL ACCELERATE DOWN THE FOOTHILLS TONIGHT
BRING STRONG AND POTENTIALLY DAMAGING WINDS TO THE FOOTHILLS.
WEST WINDS 25 TO 50 MPH WITH GUSTS TO AROUND 80 MPH ARE EXPECTED.
THE BEST CHANCE FOR THESE STRONG WINDS WILL BE NORTH OF
I-70...ESPECIALLY OVER NORTHERN LARIMER COUNTY. 

IN ADDITION TO THE STRONG WINDS...BLOWING SNOW WILL REDUCE
VISIBILITY TO NEAR ZERO AT TIMES.

REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY.

$$
3 follow-up statements
000 
WWUS75 KBOU 281038
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
338 AM MST WED JAN 28 2009

COZ035-036-281800-
/O.CON.KBOU.HW.W.0014.000000T0000Z-090128T1800Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
338 AM MST WED JAN 28 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

STRONG WINDS ALOFT WILL CONTINUE TO ACCELERATE DOWN THE FOOTHILLS
THIS MORNING BRINGING STRONG AND POTENTIALLY DAMAGING WINDS TO THE
FOOTHILLS. LOCATIONS AT THE BASE OF THE FOOTHILLS BETWEEN GOLDEN
AND BOULDER OBSERVED WINDS AT 75 TO 85 MPH OVERNIGHT. WEST WINDS
OF 25 TO 50 MPH WITH GUSTS TO AROUND 80 MPH ARE EXPECTED TO
CONTINUE THROUGH MID-MORNING...THEN START TO DECREASE. THE BEST
CHANCE FOR THESE STRONG WINDS WILL BE NORTH OF I-70.

IN ADDITION TO THE STRONG WINDS...BLOWING SNOW WILL PRODUCE LOCALLY
REDUCED VISIBILITIES TO NEAR ZERO AT TIMES.

REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY.

$$
000 
WWUS75 KBOU 281756
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1056 AM MST WED JAN 28 2009

...HIGH WINDS DECREASING IN THE FOOTHILLS...

COZ035-036-281900-
/O.EXP.KBOU.HW.W.0014.000000T0000Z-090128T1800Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
1056 AM MST WED JAN 28 2009

...HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. 

WINDS HAVE DECREASED OVER THE FRONT RANGE FOOTHILLS LATE THIS
MORNING. WEST TO NORTHWESTERLY GUSTS AUP TO ROUND 60 MPH ARE STILL
POSSIBLE THOUGH THE EARLY AFTERNOON HOURS.

THERE WERE SOME STRONG WIND GUSTS EARLIER THIS MORNING IN THE
WARNING AREA.  LEE HILL...6.5 MILES NORTHWEST OF BOULDER...HAD A
GUST TO 100 MPH AT 6:25 AM MST THIS MORNING.


$$
542 
WWUS75 KBOU 281809 CCA
NPWBOU

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
1108 AM MST WED JAN 28 2009

...HIGH WINDS DECREASING IN THE FOOTHILLS...

COZ035-036-281915-
/O.COR.KBOU.HW.W.0014.000000T0000Z-090128T1800Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
1108 AM MST WED JAN 28 2009

...HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. 

WINDS HAVE DECREASED OVER THE FRONT RANGE FOOTHILLS LATE THIS
MORNING. WEST TO NORTHWESTERLY GUSTS UP TO AROUND 60 MPH ARE STILL
POSSIBLE THOUGH THE EARLY AFTERNOON HOURS.

THERE WERE SOME STRONG WIND GUSTS EARLIER THIS MORNING IN THE
WARNING AREA.  LEE HILL...6.5 MILES NORTHWEST OF BOULDER...HAD A
GUST TO 100 MPH AT 6:25 AM MST THIS MORNING.


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Jan 27, 3:35 PM MST, 6 hours 18 minutes earlier.

Area forecast discussion, Jan 27, 3:35 PM MST, 6 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
335 PM MST TUE JAN 27 2009

.SHORT TERM...QUIETER DAY THAN YESTERDAY WITH THE MAIN CONCERN THE
AMOUNT OF WIND FOR TONIGHT INTO WEDNESDAY IN AND NEAR THE
FOOTHILLS.  FORECASTS HAVE HAD SOME WINDS AND THESE HAVE FINALLY
DEVELOPED THIS AFTERNOON AND ALONG WITH ALL THE NEW FALLEN SNOW WENT
AND HOISTED A WINTER WEATHER ADVIORY FOR BLOWING SNOW IN AND NEAR
THE FOOTHILLS.  THE STRONGEST OF THE WINDS LOOK TO BE IN LARIMER
COUNTY WITH THIS SET UP AND BLOWING SNOW EXTENDING OUT TO INTERSTATE
25 NEAR THE WYOMING BORDER COULD BE A PROBLEM.  AT THIS THE
POTENTIAL GUSTS LOOK TO BE BELOW HIGH WIND CRITERIA AND HAVE HELD
OFF ON ANY WATCH OR WARNING FOR WINDS.  COULD GET CLOSEST IN
PORTIONS OF LARIMER COUNTY WITH THE SOMEWHAT MORE NNW GEOSTROPHIC
FLOW INITIALLY.  OVERALL THE BEST PERIOD FOR THE STRONGEST WINDS
APPEARS TO BE LATER TONIGHT THROUGH 12Z TOMORROW.  ASIDE FROM THE
WINDS THE OTHER ISSUE IS INCREASING SNOW IN THE MOUNTAINS WITH A
WAVE AND JET APPROACHING FROM THE NW.  COULD END UP NEEDING AN
ADVISORY FOR SNOW IN THE HIGH COUNTRY BUT AGAIN THINGS APPEARED TO
BE BELOW LIMITS AT THIS TIME.  ON THE PLAINS KEPT IT DRY AS THE
CHANCE FOR ANYTHING WITH A BIT OF A SURGE AND THE APPROACHING JET
WAS MORE FOR WEDNESDAY NIGHT.

.LONG TERM...A LARGE UPPER TROUGH OVER THE EASTERN HALF OF THE
UNITED STATES WILL KEEP THE FORECAST AREA IN STRONG WEST-
NORTHWESTERLY FLOW ALOFT WEDNESDAY NIGHT.  IT MOVES EASTWARD ON
THURSDAY WITH THE STRONG NORTHERLY FLOW ALOFT OVER THE FORECAST AREA
WELL INTO THURSDAY NIGHT.  THERE IS A WEST-NORTHWESTERLY JET MAX
OVER THE SOUTHERN FORECAST AREA THURSDAY EVENING...THEN A NORTHERLY
JET MAX SLIDING ACROSS ALL THE FORECAST AREA FROM WEST TO EAST
THURSDAY AFTERNOON INTO THURSDAY EVENING.  BY FRIDAY...UPPER RIDGING
MOVES IN FROM THE SOUTHWESTERN UNITED STATES WITH MUCH WEAKER
NORTHERLY FLOW ALOFT FOR US.  THE QG VERTICAL VELOCITY FIELDS KEEP
THE FORECAST AREA IN DOWNWARD SYNOPTIC SCALE MOTION WEDNESDAY NIGHT
THROUGH FRIDAY.  THE LOW LEVEL PRESSURE GRADIENT POINTS TO
DOWNSLOPING BOUNDARY LAYER FLOW FOR THE FORECAST AREA THROUGH MOST
OF THE PERIODS.  FOR MOISTURE...IT IS PRETTY DEEP OVER THE MOUNTAINS
WEDNESDAY NIGHT.  BY THURSDAY MIDDAY...IT DECREASES...WITH JUST A
BIT LINGERING OVER THE LOWER LEVELS THROUGH MUCH OF THURSDAY NIGHT.
FRIDAY AND FRIDAY NIGHT ARE PRETTY DRY IN THE MOUNTAINS.  OVER THE
PLAINS...THERE IS SOME MOISTURE...ESPECIALLY OVER THE EASTERN
TWO-THIRDS WEDNESDAY NIGHT INTO EARLY THURSDAY AFTERNOON.  BY
THURSDAY AFTERNOON...JUST SOME MID AND UPPER LEVEL MOISTURE REMAINS
OVER THE PLAINS.  IT IS DRY OVER THE PLAINS THURSDAY NIGHT THROUGH
FRIDAY NIGHT.  THE QPF FIELDS LOOK SIMILAR TO YESTERDAY'S 12Z RUNS
...WITH SOME MEASURABLE SNOW OVER THE MOUNTAINS WEDNESDAY NIGHT INTO
FRIDAY MORNING...THE BEST WEDNESDAY NIGHT/THURSDAY MORNING.  THERE
IS A TAD OVER SOME OF THE PLAINS WEDNESDAY NIGHT INTO THURSDAY
MORNING.  FOR MOUNTAIN POPS..."LIKELY"S ARE IN THERE NOW AND WILL
LET THEM RIDE...ESPECIALLY WITH THE MOISTURE...MOUNTAIN TOP FLOW
...AND THE JET MAX IN MIND.  HOWEVER...THERE IS NO UPWARD SYNOPTIC
SCALE MOTION...ONLY MINOR COLD AIR ADVECTION WEDNESDAY NIGHT INTO
THURSDAY...AND FAIR LAPSE RATES WEDNESDAY NIGHT...BECOMING REALLY
POOR BY THURSDAY MORNING.  SNOW MODEL YIELDS 1 TO 6 INCHES OVER THE
HIGH MOUNTAIN ZONES FROM 00Z LATE WEDNESDAY AFTERNOON THROUGH 15Z
THURSDAY MORNING.  NO HIGHLIGHTS.  FOR THE PLAINS...THE 12Z MODEL
RUNS I AM LOOKING AT SHOW ALL DOWNSLOPING...MARGINAL MOISTURE OVER
THE EASTERN PLAINS...EVEN LESS FOR THE WESTERN PLAINS...NO UPWARD
MOTION...AND THE JET MAX ONLY TO HELP WITH BANDED PRECIPITATION OVER
THE SOUTHERN PLAINS.  WILL STILL LEAVE POPS FOR THE PLAINS IN THE
10-20%S RANGE AS MODELS COULD START SHOWING UPSLOPE.  WINDS COULD BE
A BIT OF AN ISSUE THURSDAY NIGHT/FRIDAY MORNING FOR THE MOUNTAINS
AND FOOTHILLS.  FOR TEMPERATURES...THURSDAY'S HIGHS ARE 2-3 C COOLER
THEN WEDNESDAY'S HIGHS.  FRIDAY'S HIGHS WARM UP 6-10 C OVER
THURSDAY'S.  FOR THE LATER DAYS...SATURDAY THROUGH TUESDAY...MODELS
HAVE AND UPPER TROUGH WAY NORTH OF THE FORECAST AREA SATURDAY AND
SUNDAY WITH A TROUGH AXIS MOVING ACROSS SUNDAY AFTERNOON/EVENING.
THERE IS SOME UPSLOPE PROGGED FOR THE PLAINS SATURDAY NIGHT AND
SUNDAY.  UPPER RIDGING MOVES IN ON MONDAY AND TUESDAY.  THE FLOW
ALOFT IS NORTH-NORTHWESTERLY.  MOISTURE IS NOT GREAT THROUGH ALL THE
DAYS.  THE ONLY POTENTIAL DAY WITH BELOW NORMAL TEMPERATURES WOULD
BE SUNDAY.

&&

.AVIATION...DRAINAGE WINDS LIKELY TONIGHT AS EXPECT THE STRONGER
WEST WINDS NOT TO MAKE IT OUT TO DIA...BUT GUSTY WEST WINDS HAVE
REACHED BJC AND WILL CONTINUE TONIGHT AND TOMORROW MORNING. WEST
WINDS EXPECTED DEN AND APA TOMORROW.  NO PRECIP THROUGH PERIOD.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FOR
BLOWING SNOW FOR FRONT RANGE FOOTHILLS...ZONES 35..36 AND PORTIONS
OF THE URBAN CORRIDOR CLOSER TO THE FOOTHILLS...ZONES 38 AND 39
UNTIL 11 AM WEDNESDAY.

SZOKE/RJK
Hazardous weather outlook, Jan 27, 11:07 AM MST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1107 AM MST TUE JAN 27 2009

COZ030>051-281300-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1107 AM MST TUE JAN 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

WEST TO NORTHWEST WINDS WILL BE INCREASING TODAY AND TONIGHT ACROSS
THE MOUNTAIN PASSES AND FRONT RANGE FOOTHILLS.  WINDS WILL INCREASE
TO 20 TO 35 MPH AND GUSTS UP AROUND 60 MPH ARE POSSIBLE BY LATER
TONIGHT. EVEN SOME GUSTS TO 45 MPH ARE POSSIBLE AT THE BASE OF THE
FOOTHILLS. WITH THE GUSTY WINDS THERE WILL BE BLOWING SNOW AND
REDUCED VISIBILITIES OVER EXPOSED AND SNOW COVERED AREAS WHICH ARE
NOW WIDESPREAD AFTER THE LATEST SNOWFALL.

SNOW WILL BE DEVELOPING AGAIN IN THE MOUNTAINS AFTER MIDNIGHT
TONIGHT BUT ANY ACCUMULATIONS OVERNIGHT ARE EXPECTED TO BE UNDER AN
INCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW IS LIKELY IN THE HIGH MOUNTAINS WEDNESDAY INTO EARLY THURSDAY
MORNING.  SNOW ACCUMULATIONS WILL RANGE FROM 3 TO 9 INCHES THROUGH
THAT PERIOD.  WINDY CONDITIONS WILL CREATE AREAS OF BLOWING SNOW AS
WELL.   STRONG DOWNSLOPE WINDS WITH GUSTS TO 60 MPH ARE EXPECTED IN
AND NEAR THE FRONT RANGE FOOTHILLS WEDNESDAY MORNING.

THE NEXT CHANCE OF SNOW WILL BE A SLIGHT ONE OVER THE MOUNTAINS
SATURDAY NIGHT.  OTHERWISE DRY CONDITIONS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

SZOKE/RJK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 3:30 AM MSTWinter Storm WarningBOUGrand, Jackson30 hr
Jan 28, 3:30 AM MSTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more30 hr

Nearby

High Wind Warnings in Colorado, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.